CSpace  > 计算数学与科学工程计算研究所
RECURSIVE INTEGRAL METHOD FOR THE NONLINEAR NON-SELFADJOINT TRANSMISSION EIGENVALUE PROBLEM
Xi, Yingxia; Ji, Xia
2017
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume35Issue:6Pages:828-838
AbstractThe transmission eigenvalue problem is an eigenvalue problem that arises in the scattering of time-harmonic waves by an inhomogeneous medium of compact support. Based on a fourth order formulation, the transmission eigenvalue problem is discretized by the Morley element. For the resulting quadratic eigenvalue problem, a recursive integral method is used to compute real and complex eigenvalues in prescribed regions in the complex plane. Numerical examples are presented to demonstrate the effectiveness of the proposed method.
KeywordTransmission eigenvalue problem Nonlinear eigenvalue problem Contour integrals
DOI10.4208/jcm.1701-m2015-0443
Language英语
Funding ProjectNational Natural Science Foundation of China[11271018] ; National Natural Science Foundation of China[91630313] ; Special Funds for National Basic Research Program of China (973 Program)[2012CB025904] ; Special Funds for National Basic Research Program of China (863 Program)[2012AA01A309] ; national Center for Mathematics and Interdisciplinary Science, CAS
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000410757100008
PublisherGLOBAL SCIENCE PRESS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26591
Collection计算数学与科学工程计算研究所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, LSEC,NCMIS, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Xi, Yingxia,Ji, Xia. RECURSIVE INTEGRAL METHOD FOR THE NONLINEAR NON-SELFADJOINT TRANSMISSION EIGENVALUE PROBLEM[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2017,35(6):828-838.
APA Xi, Yingxia,&Ji, Xia.(2017).RECURSIVE INTEGRAL METHOD FOR THE NONLINEAR NON-SELFADJOINT TRANSMISSION EIGENVALUE PROBLEM.JOURNAL OF COMPUTATIONAL MATHEMATICS,35(6),828-838.
MLA Xi, Yingxia,et al."RECURSIVE INTEGRAL METHOD FOR THE NONLINEAR NON-SELFADJOINT TRANSMISSION EIGENVALUE PROBLEM".JOURNAL OF COMPUTATIONAL MATHEMATICS 35.6(2017):828-838.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xi, Yingxia]'s Articles
[Ji, Xia]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xi, Yingxia]'s Articles
[Ji, Xia]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xi, Yingxia]'s Articles
[Ji, Xia]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.